# SDR OG5R20110601001

- Difficulty date: June 1, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N550ND
- Make and model: Cessna 172S
- Aircraft serial: 10992
- Aircraft time: 1,167 hours
- Engine: Lyc IO360L2A
- Engine time: 1,167 hours
- Propeller: Mcauly 1A170E
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505C665
- Condition: Deflated
- Location: Nlg
- Part time: 1,020 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAT NOSE WHEEL DURING TAXI.
